Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: A. J. Hahn
Title: Quadratic algebras, Clifford algebras, and arithmetic Witt groups
Additional book information: Springer-Verlag, Berlin and New York, 1994, xi+286 pp., ISBN 0-387-94110-X, $34.00

References [Enhancements On Off] (What's this?)

  • [Ar] J. Kr. Arason, Der Wittring projektiver Räume, Math. Ann. 253 (1980), 205--212. MR 82f:10021
  • [AEJ] J. Kr. Arason, R. Elman, and B. Jacob, On the Witt ring of elliptic curves, pp. 1--25 in K-Theory and Algebraic Geometry (B. Jacob and A. Rosenberg, eds.), Proc. Symp. Pure Math., vol. 58.2, Amer. Math. Soc., Providence, R. I., 1995. MR 1:327 286
  • [A] C. Arf, Untersuchungen über quadratische Formen in Körpern der Charakteristik $2$ $(\mathrm{Teil}\ 1)$, J. Reine Angew. Math. 183 (1941), 148--167. MR 4:237f
  • [CTS] J. L. Colliot-Thélène and R. Sujatha, The unramified Witt group of real anisotropic quadrics, pp. 127--147 in K-Theory and Algebraic Geometry (B. Jacob and A. Rosenberg, eds.), Proc. Symp. Pure Math., vol. 58.2, Amer. Math. Soc., Providence, R. I., 1995. MR 1:327 294
  • [GM] J. Gilbert and M. Murray, Clifford Algebras and Dirac Operators in Harmonic Analysis, Cambridge Univ. Press, Cambridge, England, 1991. MR 93e:42027
  • [Kn] M. Knebusch, Symmetric bilinear forms over algebraic varieties, pp. 103--283 in Conference on Quadratic Forms 1976 (G. Orzech, ed.), Queen's Papers in Pure and Applied Math., No. 46, Queen's Univ., Kingston, Ontario, 1977. MR 58:16506
  • [K] M.-A. Knus, Quadratic and Hermitian Forms over Rings, Springer-Verlag, Berlin, 1991. MR 92i:11039
  • [LM] H.-B. Lawson and M.-L. Michelsohn, Spin Geometry, Princeton Univ. Press, Princeton, N.J., 1989. MR 91g:53001
  • [Mc] A. McIntosh, review of Clifford Algebra and Spinor-valued Functions, $\ldots $ by R. Delanghe, F. Sommen, and V. Sou\v{c}ek, Bull. Amer. Math. Soc. (N.S.) 32 (1995), 344--348.
  • [M] A. S. Merkurjev, On the norm residue symbol of degree 2, Doklady Akad. Nauk. SSSR 261 (1981), 542--547; English trans. Soviet Math. Doklady, vol. 24, 1981, pp. 546--551. MR 83h:12015
  • [Mi] J. Milnor, Algebraic $K$-theory and quadratic forms, Invent. Math. 9 (1970), 318--344. MR 41:5465
  • [OPS] M. Ojanguren, R. Parimala, and R. Sridharan, Symplectic bundles over affine surfaces, Comment. Math. Helv. 61 (1986), 491--500. MR 87m:14010
  • [PSu] R. Parimala and R. Sujatha, Witt groups of hyperelliptic curves, Comment. Math. Helv. 65 (1990), 559--580. MR 92d:11038
  • [PS] R. Parimala and R. Sridharan, Non-surjectivity of the Clifford invariant map, Proc. Indian Acad. Sci. (Math. Sci.) 104 (1994), 49--56. MR 95g:11030
  • [P] A. Pfister, Quadratische Formen in beliebigen Körpern, Invent. Math. 1 (1966), 116--132. MR 34:169

Review Information:

Reviewer: A. R. Wadsworth
Affiliation: University of California, San Diego
Email: arwadsworth@ucsd.edu
Journal: Bull. Amer. Math. Soc. 33 (1996), 263-267
DOI: https://doi.org/10.1090/S0273-0979-96-00645-3
Review copyright: © Copyright 1996 American Mathematical Society